# SDR AALA202212015204

- Difficulty date: November 15, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 35,345 hours, 14,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57102
- Condition: Corroded
- Location: Bs 990 Rbl34-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CORROSION FOUND ON THE AFT GALLEY SUPPORT ZEE ANGLE, BS 990, RBL 34 - 47.  REPLACED THE ZEE ANGLE IAW AARD 51-00-05-01 AND SRM 51-40-02.
